# SDR AALA20110613TUL07

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 34,183 hours, 16,198 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR-TIE CRACKED, AFT SIDE OF STATION 1451 LONGERON 2 LEFT.  REPLACED SHEAR TIE PER SRM 53-01-00.
